MathSciNet Relay Station
MathSciNet bibliographic data
MR515556 05C15 (57M15)
Goodman, Jacob Eli; Onishi, Hironori Even triangulations of $S\sp{3}$ and the coloring of graphs. Trans. Amer. Math. Soc. 246 (1978), 501–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement